Alert archive / Georgia / Wind Advisories in 2013
Wind Advisory 1, NWS Tallahassee, FL
NWS Tallahassee, FL issued this wind advisory at Jan 16, 2013, 6:26 PM CST for 16 counties in Florida; 26 counties in Georgia; 5 counties in Alabama. It took effect at Jan 17, 2013, 9:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2013, 6:26 PM CST (00:26 UTC)
- In effect from
- Jan 17, 2013, 9:00 AM CST
- Expired
- Jan 17, 2013, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
448 WWUS72 KTAE 170026 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 726 PM EST WED JAN 16 2013 ...A WIND ADVISORY IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ THURSDAY FOR SOUTHEAST ALABAMA AND THE FLORIDA PANHANDLE... .A STRONG UPPER SYSTEM AND COLD FRONT WILL MOVE EAST OF THE AREA ON THURSDAY. IN ITS WAKE...A TIGHT PRESSURE GRADIENT WILL GENERATE STRONG WEST THEN NORTHWEST WINDS WITH FREQUENT GUSTS EXCEEDING 25 MPH BEGINNING IN THE LATE MORNING. WINDS WILL BEGIN TO RELAX BY SUNDOWN. ALZ065>069-FLZ007>014-108-112-114-171545- /O.NEW.KTAE.WI.Y.0001.130117T1600Z-130118T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- SOUTH WALTON-COASTAL BAY-COASTAL GULF- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY... COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS... HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS... MARIANNA...GRACEVILLE...MALONE...SNEADS...YOUNGSTOWN... BLOUNTSTOWN...WHITE CITY...WEWAHITCHKA...FREEPORT... SANTA ROSA BEACH...PANAMA CITY...PARKER...PORT SAINT JOE 726 PM EST WED JAN 16 2013 /626 PM CST WED JAN 16 2013/ ...WIND ADVISORY IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ THURSDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ THURSDAY. * TIMING...THURSDAY FROM LATE MORNING TO EARLY EVENING. * WINDS...WILL BE SUSTAINED NEAR 20 MPH WITH FREQUENT GUSTS ABOVE 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 25 MPH ARE EXPECTED. WINDS OR GUSTS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BLOCK
2 follow-up statements
466 WWUS72 KTAE 170835 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 335 AM EST THU JAN 17 2013 ...A WIND ADVISORY IS NOW IN EFFECT FROM 10 AM EST /9 AM CST/ TO 10 PM EST /9 PM CST/ TODAY FOR ALL OF THE TRI-STATE AREA... .A STRONG COLD FRONT WILL PUSH THROUGH THE REGION TODAY...WITH A TIGHTENING PRESSURE GRADIENT AND STRONG COLD AND DRY AIR ADVECTION IN ITS WAKE. THESE CONDITIONS ARE EXPECTED TO PRODUCE SUSTAINED WEST TO NORTHWEST WINDS OF 20 TO 25 MPH...WITH FREQUENT GUSTS OF 30 TO 35 MPH. SOME OF THESE GUSTS MAY REACH AS HIGH AS 40 MPH. WINDS SHOULD GRADUALLY BEGIN TO DECREASE AFTER SUNSET...BUT THE STRONG GUSTS COULD LINGER INTO THE EVENING HOURS. FLZ015>019-026>029-034-115-118-127-128-134-GAZ120>131-142>148- 155>161-180300- /O.EXB.KTAE.WI.Y.0001.130117T1500Z-130118T0300Z/ INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE- COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE- WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL- COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS- LOWNDES-LANIER- INCLUDING THE CITIES OF...QUINCY...CHATTAHOOCHEE...TALLAHASSEE... SPRING HILL...MONTICELLO...MADISON...GREENVILLE...SWEETWATER... CRAWFORDVILLE...PERRY...MIDWAY...MAYO...CROSS CITY... APALACHICOLA...CARRABELLE...SOPCHOPPY...SAINT MARKS... KEATON BEACH...STEINHATCHEE...SUWANNEE...GEORGETOWN... FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON... LEARY...DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER... ASHBURN...TIFTON...FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY... COLQUITT...NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS... NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE... QUITMAN...VALDOSTA...LAKELAND 335 AM EST THU JAN 17 2013 ...A WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING. * TIMING...FROM 10 AM EST THIS MORNING UNTIL 10 PM EST THIS EVENING. * WINDS...SUSTAINED WEST TO NORTHWEST AT 20 TO 25 MPH WITH FREQUENT GUSTS OF 30 TO 35 MPH. A FEW GUSTS MAY EVEN REACH 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 26 TO 39 MPH ARE EXPECTED. WINDS OR GUSTS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ALZ065>069-FLZ007>014-108-112-114-180300- /O.EXT.KTAE.WI.Y.0001.130117T1500Z-130118T0300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- SOUTH WALTON-COASTAL BAY-COASTAL GULF- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY... COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS... HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS... MARIANNA...GRACEVILLE...MALONE...SNEADS...YOUNGSTOWN... BLOUNTSTOWN...WHITE CITY...WEWAHITCHKA...FREEPORT... SANTA ROSA BEACH...PANAMA CITY...PARKER...PORT SAINT JOE 335 AM EST THU JAN 17 2013 /235 AM CST THU JAN 17 2013/ ...A WIND ADVISORY IS NOW IN EFFECT FROM 10 AM EST /9 AM CST/ THIS MORNING TO 10 PM EST /9 PM CST/ THIS EVENING... * TIMING...FROM 10 AM EST /9 AM CST/ THIS MORNING UNTIL 10 PM EST /9 PM CST/ THIS EVENING. * WINDS...SUSTAINED WEST TO NORTHWEST AT 20 TO 25 MPH WITH FREQUENT GUSTS OF 30 TO 35 MPH. A FEW GUSTS MAY EVEN REACH 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 26 TO 39 MPH ARE EXPECTED. WINDS OR GUSTS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GOULD
119 WWUS72 KTAE 171826 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 126 PM EST THU JAN 17 2013 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... .UNUSUALLY STRONG GUSTY WINDS WILL CONTINUE THROUGH THE REMAINDER OF THIS AFTERNOON AS A LOW PRESSURE SYSTEM STRENGTHENS IN NORTHEAST GEORGIA. ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-180000- /O.EXT.KTAE.WI.Y.0001.000000T0000Z-130118T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY... COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS... HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS... MARIANNA...GRACEVILLE...MALONE...SNEADS...YOUNGSTOWN... BLOUNTSTOWN...WHITE CITY...WEWAHITCHKA...QUINCY...CHATTAHOOCHEE... TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE... SWEETWATER...CRAWFORDVILLE...PERRY...MIDWAY...MAYO...CROSS CITY... FREEPORT...SANTA ROSA BEACH...PANAMA CITY...PARKER... PORT SAINT JOE...APALACHICOLA...CARRABELLE...SOPCHOPPY... SAINT MARKS...KEATON BEACH...STEINHATCHEE...SUWANNEE... GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON... MORGAN...EDISON...LEARY...DAWSON...ALBANY...LEESBURG... SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA... DOUGLASVILLE...BLAKELY...COLQUITT...NEWTON...CAMILLA...PELHAM... MOULTRIE...ADEL...SPARKS...NASHVILLE...DONALSONVILLE... BAINBRIDGE...CAIRO...THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND 126 PM EST THU JAN 17 2013 /1226 PM CST THU JAN 17 2013/ ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... * TIMING...THROUGH ABOUT 7 PM EST/6 PM CST. * WINDS...SUSTAINED WEST TO NORTHWEST AT 20 TO 25 MPH WITH FREQUENT GUSTS OF 30 TO 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT FREQUENT GUSTS OF 30 TO 40 MPH ARE EXPECTED. GUSTS THIS STRONG CAN MAKE DRIVING MORE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ FOURNIER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this wind advisory went out at Jan 16, 2:03 PM CST, 4 hours 23 minutes earlier.
Area forecast discussion, Jan 16, 2:03 PM CST, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
303 PM EST Wed Jan 16 2013
.NEAR TERM [Tonight]...
Everything is on track. Movement and timing of the frontal
passage through the area tonight has been consistent from model
run to model run. Forecast rainfall totals in the TAE CWA however
are coming in lighter than previously forecast and QPF grids were
adjusted accordingly to the HPC guidance. Though the front had
been well connected to the Eastern Pacific moisture source, most
recent WV loops are showing good subsidence and drying behind the
vorticity center over Texas helping to limit the rainfall totals.
No thunderstorm activity has been noted today and none is expected
overnight in this very stable over-running event. Currently a
local vort max in the flow is helping to enhance some light
precipitation over Southeast Alabama and portions of SW Georgia.
But this will rapidly advect northeast out of the area by sunset.
A second impulse is forecast to race up the front after midnight
concurrently with the deepening of a surface low over north
Georgia. This event will provide the bulk of limited amount of
precipitation to the area overnight behind the cold front as it
finally speeds up to the east. Temperatures will remain fairly
warm over night again ahead of the front.
&&
.SHORT TERM [Thursday Through Saturday]...
Strong vertical motion fields will develop Thursday morning as a
strong 500mb vorticity max (currently over TX) interacts with a
developing frontal wave over east GA. Despite the cold front being
east of our forecast area by then, there will be a favorable enough
combination of deep layer moisture and ascent for widespread rain. All
of the latest NWP guidance forecast a pronounced mid tropospheric
dry slot developing over our region Thursday afternoon, so the
rain will end from southwest to northeast during the mid to late
afternoon hours. The combination of cold air advection, abundant
clouds, and perhaps even some evaporative cooling (rain falling
through a drying boundary layer) will make for a relatively chilly
and dreary day, especially given the recent stretch of
unseasonably warm temperatures. Highs will range from the mid to
upper 40s in our northwest zones to mid 60s southeast, but that is
misleading because the highs will occur during the morning hours.
Temperatures across much of the forecast area will be in the 50s,
and gusty winds will make it feel even colder.
Skies will clear Thursday night as the frontal wave over east GA will
be moving off the mid Atlantic coast. The MOS consensus shows a
light freeze likely north and west of Tallahassee, with a near-
freeze from Tallahassee to Cross City. However, this seems
unlikely given the expectation that surface winds will remain at
5 MPH or higher through the night. We blended in several "high
resolution" model temperature forecasts, which have shown skill in
these situations when the boundary layer is well-mixed and "run-
away radiational cooling" does not occur. The resulting low
temperature forecast keeps temperatures above freezing, though it
may be close in portions of Southeast Alabama. Some of the MOS are
forecasting a light freeze for Saturday morning as well, but the
large scale synoptic pattern doesn't look particularly favorable at
this time. Perhaps some patchy frost could be a concern though.
Otherwise, fair weather and near-average high temperatures are
expected Friday and Saturday.
&&
.LONG TERM (Sunday through next Wednesday)...
The bulk of this period will feature anomalously negative 500mb
heights over the eastern CONUS, which correlates to cold, dry
conditions at the surface. For now the global model consensus keeps
the bulk of the arctic air north and east of our forecast area, but
it will still be quite cool and dry compared to our recent weather.
The coldest period will likely be Tuesday and Wednesday, with highs
only in the 50s (despite plenty of sunshine) and lows Wednesday
around freezing. How widespread and severe this freeze may be
depends on several details that won't be resolved for a few
days.
&&
.AVIATION [Beginning 20Z Wednesday]...
[Through 18z Thursday] MVFR cigs continued all day today at KDHN,
KEPC and KTLH ahead of the front with some gusty winds primarily
closer to the front in SE Alabama and Southwest Georgia. Only KABY
and KVLD broke out briefly to VFR. This won't last. It will get
soupy tonight with IFR CIGS and VSBYs in light to occasionally
moderate rain near and behind the cold front as it begins moving
east after midnight. CIGS will improve to MVFR tomorrow morning
after frontal passage, but light rain will continue all day tomorrow
behind the front.
&&
.MARINE...
There is excellent agreement among the latest NWP guidance that
"high-end Small Craft Advisory" conditions will develop Thursday
morning as the frontal wave in GA begins to deepen rapidly. In fact,
inferred wind gusts (using model forecast transport winds) and
explicit gust forecasts show gale force gusts (34 kt) late
Thursday morning and afternoon. We will issue a Gale Watch. These
gusts will diminish Thursday evening as the frontal wave pulls
away to the northeast, so this will be a short- lived, marginal gale
event.
&&
.FIRE WEATHER...
A cold front will bring cloudy damp conditions overnight tonight,
followed by rapidly dropping temperatures all day tomorrow. Post
frontal rainfall and clouds will be slow to abate tomorrow but skies
will begin to clear tomorrow evening. Gusty winds and drier air will
rule the entire day tomorrow. Relative humidity values will fall
below 35 percent across the entire area on Friday. High dispersions
are also forecast for Friday afternoon. though ERC values are
currently near or less than 20 over a large portion of the area red
flag conditions remain a possibility on Friday.
&&
.HYDROLOGY...
Neither the relatively heavy upstream rain (north and northwest of
our forecast area) or the storm total rain we expect locally (up
to an inch in GA and AL) are likely to be enough to significantly
impact our river stages.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 55 58 35 60 34 / 80 70 10 0 10
Panama City 50 56 38 59 38 / 90 60 10 0 10
Dothan 46 49 34 57 33 / 90 90 10 0 10
Albany 52 57 34 59 33 / 80 90 10 0 10
Valdosta 59 62 37 60 35 / 60 70 10 0 10
Cross City 58 65 36 64 38 / 40 60 10 0 10
Apalachicola 55 60 40 58 38 / 80 60 10 0 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...GALE WATCH from late tonight through Thursday evening for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River Fl out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach out 20 NM-
Coastal waters from Apalachicola to Destin FL out 20 NM-
Waters from Suwannee River to Apalachicola FL from 20 to
60 NM-Waters from Apalachicola to Destin FL from 20 to 60
NM.
&&
NEAR TERM/AVIATION/FIRE WX...Lanier
SHORT & LONG TERM/HYDROLOGY...FournierHazardous weather outlook, Jan 16, 6:22 PM CST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 722 PM EST WED JAN 16 2013 ...WIND ADVISORY IN EFFECT FOR THURSDAY FOR SOUTHEAST ALABAMA AND FLORIDA PANHANDLE... ...GALE WATCH IN EFFECT OVER MARINE WATERS FOR THURSDAY... ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-180030- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 722 PM EST WED JAN 16 2013 /622 PM CST WED JAN 16 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. AREAS OF RAIN WILL CONTINUE TO DEVELOP AND MOVE NORTHEAST ACROSS THE REGION TODAY...ESPECIALLY TO THE NORTH AND WEST OF TALLAHASSEE. LIGHT TO MODERATE WEST WINDS WILL NOTICEABLY INCREASE TOWARDS SUNRISE CREATING HAZARDOUS MARINE CONDITIONS. THERE REMAINS A MODERATE RISK FOR RIP CURRENTS OVERNIGHT ESPECIALLY OVER THE PANHANDLE BEACHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... IN ADDITION TO A HIGH RISK OF RIP CURRENTS ESPECIALLY OVER BAY AND GULF COUNTIES...STRONG WINDS AND SEAS WILL YIELD ADVISORY CONDITIONS LIKELY INCREASING TO GALE FORCE CONDITIONS ACROSS THE COASTAL WATERS FROM EARLY THURSDAY MORNING THROUGH MUCH OF FRIDAY. STRONG WEST THEN NORTHWEST WINDS WITH HIGHER GUSTS ARE EXPECTED DURING THE LATE MORNING UNTIL AROUND SUNSET THURSDAY...ESPECIALLY ACROSS THE WESTERN COUNTIES. ALSO...MUCH COOLER AND DRIER AIR WILL BUILD INTO THE REGION FROM THE NORTHWEST FOLLOWING A WETTING RAIN AND COLD FRONTAL PASSAGE...WITH LOW TEMPERATURES NEAR FREEZING EXPECTED ACROSS MUCH OF THE REGION ON FRIDAY MORNING. DRY CONDITIONS ARE EXPECTED FRIDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 2:13 AM CST | Gale Warning | TAE | 22 hr | |
| Jan 17, 3:09 AM CST | Rip Current Statement | TAE | Bay, Gulf, Walton | 21 hr |
| Jan 17, 3:09 AM CST | High Surf Advisory | TAE | Bay, Gulf | 21 hr |
| Jan 17, 12:48 PM CST | Small Craft Advisory | TAE | 44 hr |
Nearby
Wind Advisories in Georgia, 2013Wind Advisories in Florida, 2013Wind Advisories in Alabama, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.